Join the 'Vitamin B12' group to help and get support from people like you.
Vitamin B12 Questions
We found 52 questions associated with the 'Vitamin B12' topic.
Posted 22 Mar 2014 by • 3 answers
I had heard that spirulina can deplete the Vitamin B12 in your system; and since I recently was told by my doctor that I was low in B12 (this is a 1st in my life), naturally I wondered if there could be a connection since I'd been taking Spirulina for some time.
Posted 20 Oct 2017 by • 0 answers
Will this b12 cause any urinating issues? I also am 40 and the last 1.5 weeks my left foot has a continual 24-7 wave of heat that goes over my foot..from the heel..across arch to toes. I have not hurt my foot and I'm told maybe nerves so will this help with that and I work overnights so can I ...
Posted 5 Aug 2017 by • 0 answers
I am 70 years young otherwise healthy taking no other medications. Taking daily now for about 6 weeks. How long before I see an improvement?
Posted 28 Jun 2017 by • 0 answers
... breathing problem and bit of itching.Are these the side effects.What should i do?
Posted 17 Sep 2016 by • 1 answer
while sleeping hands get munb and feel pain,go to washroom,dip hands in hot water and do warm massage but it doesn't work. please give me some suggestions. i don't want medicine
Posted 25 May 2014 by • 2 answers
Posted 25 Aug 2016 by • 0 answers
I have primary myelofibrosis and have low blood platelets. Would it do any harm (or good) if I take?
Posted 14 Aug 2016 by • 0 answers
vitamin B12 supplements to try to increase my platelet levels? At my last blood test the results were Hb - 81 WCC - 54.5 Plt - 118
Posted 27 Apr 2016 • 0 answers
WhAT EFFECTS SHOULD I NOTICE, AND WHEN?
Posted 26 Mar 2016 by • 1 answer
I recently started taking vitamin b12 . I was wondering can I take it too with my aspirin 81 dose at the same time?
Posted 25 Sep 2014 by • 3 answers
... happen. I am not going to get another one - it's been 7 hours. It was more like getting a lollipop from the doctors office. I am now completely freaked out. What can I do? I got the shot this afternoon and am trying not to panic. I usually research stuff carefully and this time I ...
Posted 6 Jan 2016 by • 0 answers
Posted 10 Mar 2015 by • 4 answers
... make my b12 not go up much after 2 months of supplements?
Posted 7 Sep 2013 by • 2 answers
vitamin sold in micrograms not miligrams?
Posted 3 Apr 2015 by • 3 answers
My hair is coming out in clumps & although my meds don't specifically have hair loss as a side effect but if my body can't absorb enough vitamin B12 plus many others can that cause hair loss?